This product may not be available anymore. Click here for similar products.

Cetafen Plus 30 Tablet

Cetafen Plus 30 Tablet

Last update 4 hours ago

10.50 EGP

LiveOut of stock
Last update 4 hours ago

Analgesic, Anti-inflammatory & Antipyretic. * Composition: Each Tablet Contains: Ibuprofen 400 mg + Paracetamol 500 mg + Caffeine anhydrous 65 mg. * Indications: The ideal com…

InstallmentsOr Search for similar items

Analgesic, Anti-inflammatory & Antipyretic. * Composition: Each Tablet Contains: Ibuprofen 400 mg + Paracetamol 500 mg + Caffeine anhydrous 65 mg. * Indications: The ideal com…

Cetafen Plus 30 Tablet Details

  • The best price of Cetafen Plus 30 Tablet by Agzakhana in Egypt is 10.50 EGP
  • Available payment methods are
    Cash on DeliveryCredit CardE-Payment
  • Delivery fees are 10 EGP, with delivery expected within 2-5 day(s)
  • Similar products to Cetafen Plus 30 Tablet are sold at Fouda with prices starting at 15 EGP
  • The first appearance of this product was on Apr 17, 2014
  • Amongst similar products of Cetafen Plus 30 Tablet the cheapest price is 10.40 EGP from Fouda

Similar Products

Store

Payment methods

Delivery Time

Delivery Fees

Agzakhana's Description

Analgesic, Anti-inflammatory & Antipyretic. * Composition: Each Tablet Contains: Ibuprofen 400 mg + Paracetamol 500 mg + Caffeine anhydrous 65 mg. * Indications: The ideal combination for acute painful inflammatory conditions of: Rheumatoid arthritis - Sprains and Strains - Dental pain - Post-operative pain - Headache and migraine - Dysmenorrhea - Low back pain - Ostitis and osteoarthritis - Potent antipyretic - Common cold pain. * Dosage: Adults (12 years and over): 1 tablet 3 times daily.

Top Products in Health, Beauty & Perfumesmore

    Reviews of Cetafen Plus 30 Tablet

    • No reviews exist yet for this product.

    Video Reviews of Cetafen Plus 30 Tablet

    • loading video reviews